# SDR 2025F00280

- Difficulty date: December 2, 2025
- Submitted: December 8, 2025
- Operation: General aviation
- Aircraft: N300MF
- Make and model: Doug DC-3C-R-1830-90C
- Aircraft serial: 32961
- Aircraft time: 23,907 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: GL1791B
- Condition: Ruptured
- Location: Zone 700
- Part time: 50 hours, 31 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED HISSING NOISE FROM THE LEFT TIRE ON POST FLIGHT WALK AROUND. REMOVED TIRE AND INSPECTED TUBE. FOUND A SMALL RUPTURE IN THE TUBE THAT DID NOT APPEAR TO BE A CUT OR PENETRATING DAMAGE. TIRE CASING APPEARS SMOOTH WITH NO PROTRUSIONS.
